PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Injective tensor products of tree spaces

Volume 246 / 2019

Christopher Boyd, Costas Poulios, Milena Venkova Studia Mathematica 246 (2019), 1-29 MSC: Primary 46B28; Secondary 46G25, 46B22. DOI: 10.4064/sm170601-11-12 Published online: 3 August 2018

Abstract

We study tensor products on tree spaces; in particular, we give necessary and sufficient conditions for the $n$-fold injective tensor product of tree spaces to contain a copy of $\ell _1$.

Authors

  • Christopher BoydSchool of Mathematics and Statistics
    University College Dublin
    Belfield, Dublin 4, Ireland
    e-mail
  • Costas Poulios10, Dromos 66
    19016, Artemis, Attiki, Greece
    e-mail
  • Milena VenkovaSchool of Mathematical Sciences
    Dublin Institute of Technology
    Dublin 8, Ireland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image